# SDR 505060103

- Difficulty date: June 1, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N505FS
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591B
- Aircraft time: 29,479 hours, 40,540 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 2719153003
- Part serial: 21401
- Condition: Failed
- Location: Oil Pressure Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE GAUGE PEGGED OUT SCALE HIGH, ALL OTHER INDICATIONS NORMAL, AIRCRAFT RETURNED TO AIRPORT.  MAINTENANCE REMOVED AND REPLACED OIL PRESSURE TRANSDUCER WITH SERVICABLE UNIT. OPERATIONAL CHECKS SATISFACTORY.
